Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Allergy to Neural Transmitter implant???!!!!
Chuckaholic posted:
I suffer from chronic low back pain. In 2010 I had a disk fusion s-1 ~ L-4 i think. As a result I had a serious Staff infection that took a week of hospitalized IV anti biotic treatment.
Earlier this year I had a Neural Stimulator installed and have had reoccurring flu like symptoms. First the Dr placed the device to deeply in my back and I could not keep it charged. I then had her place it lower on my hip inn order to charge it.
Since I had the staples removed from the second surgery, I am feeling flu like symptoms and keep having low grade fevers. I've gone through multiple antibiotic treatments. Yet I still feel like crud constantly. I am scheduled to have the device removed in a couple of weeks.
Any thoughts and or advice on what this may be.
Short of going to KFC and sacrificing a bucket of chicken to the stimulation gods, what should be my next move?

Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center